# SDR C2XA02IA239

- Difficulty date: November 10, 2002
- Submitted: November 15, 2002
- Operation: Air carrier
- Aircraft: N14933
- Make and model: Emb EMB-145ER
- Aircraft serial: 145018
- Engine: Allsn AE3007A
- System (JASC): 2720 · Rudder Control System
- Part: Pressure Switch
- Part number: 15793101
- Part serial: 0892
- Condition: Failed
- Location: Rudder
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

THE CREW NOTED THAT THE RUDDER SYSTEMS NR 1 AND NR 2, INOPERATIVE.  ON DEPARTURE, THE CREW DECLARED EMERGENCY.  PERFORMED AN EMERGENCY DESCENT.  THE AIRCRAFT RETURNED AND LANDED WITHOUT INCIDENT.  MAINTENANCE REMOVED AND REPLACED THE NR 2 RUDDER SYSTEM PRESSURE SWITCH.  PERFORMED AN OPERATIONAL CHECK, NO DEFECTS NOTED.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
